# SDR IPXA12M76006

- Difficulty date: October 2, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75752
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E SKIN CRACKED AT NR 14 SLAT TRACK CUT OUT.     REPAIRED RT WING FIXED L/E SKIN AT NR 14 SLAT TRACK CUT OUT REF MD11- 57-40-02 REPAIR 7, FIG 202.
